Research Output for s. Ikuta
Note: The 2012, 2013, 2014, 2015 publications have not been audited.
s. Ikuta may be from another institution or only recently joined Deakin University.
Ee, M. S.* and Ikuta, S.* (2006) Optimal stopping problem with quitting offers and search cost, Scientiae mathematicae Japonicae, vol. 63, no. 3, pp. 465-483, Japanese Association of Mathematical Sciences, Osaka, Japan [C1.1]
ERA journal ID: 719 – Scopus EID: Not tagged
DRO entry for this publication
No grants and/or consultancies found or audited – the 2014 HERDC financial return has not been completed or loaded as yet.
No completions found or audited.
- * Not a member of Deakin University at time of output.
DRO to publications collection last synchronised: Friday 6th March 2015 10:04pm